Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22

Volume 6, issue 2

Volume 6, issue 2

30 Jun 1999
On the advection of tracer by eddies on the beta-plane: A numerical study
E. S. Benilov
Nonlin. Processes Geophys., 6, 67–77, https://doi.org/10.5194/npg-6-67-1999,https://doi.org/10.5194/npg-6-67-1999, 1999
30 Jun 1999
Nonlinear analysis of magnetospheric data Part II. Dynamical characteristics of the AE index time series and comparison with nonlinear surrogate data
G. P. Pavlos, D. Kugiumtzis, M. A. Athanasiu, N. Hatzigeorgiu, D. Diamantidis, and E. T. Sarris
Nonlin. Processes Geophys., 6, 79–98, https://doi.org/10.5194/npg-6-79-1999,https://doi.org/10.5194/npg-6-79-1999, 1999
30 Jun 1999
Comments and new results about the magnetospheric chaos hypothesis
G. P. Pavlos, M. A. Athanasiu, D. Diamantidis, A. G. Rigas, and E. T. Sarris
Nonlin. Processes Geophys., 6, 99–127, https://doi.org/10.5194/npg-6-99-1999,https://doi.org/10.5194/npg-6-99-1999, 1999
CC BY 4.0
Publications Copernicus